Search

Rate this item
(0 votes)

Central Macedonian Mountain Transversal

Day 1: SKOPJE- KARADZICA MOUNTAIN HUT

Arrival at Skopje airport. Upon meeting transfer to Skopje. Easy walking sightseeing of the Macedonian capital – Skopje. Visiting Skopje fortress – Kale, and continuing down to the old part of Skopje – the old bazaar, church of St. Spas, Daut Pasha Baths, and across the 6th century landmark of Skopje – the Stone Bridge to the new part – the Macedonia Square, the monument and memorial house of Mother Teresa, Feudal Tower, to Skopje Museum – the Old Railway Station. Along the sightseeing lunch in the bohemian part of Skopje – the soul of the city - Debar Maalo.

16:00 Transfer to the start hiking point on mount Kitka - Preslap (946m asl)
17:30 Arrival at Preslap. Start hiking up to mountain hut Karadzica (1,583m asl)
19:30 Arrival at Karadzica mountain hut. Dinner and overnight stay


Day 2: KARADZICA MOUNTAIN HUT- SOLUNSKA GLAVA- CEPLES MOUNTAIN HUT

07:00  Breakfast
08:00  Start trecking to Begovo Pole (3hrs)
11:00 15min break at Begovo Pole (2000m asl) and start hiking up to Solunska Glava peak (2,540m asl)
13:15 Arrival at Solunska Glava peak. Stops longer than 15 minutes are not allowed because of a military base on the site.
13:30 Start climb down to Babina Dupka (2,200m asl)
14:30 Lunch break at Babina Dupka.
15:30 Depart from Babina Dupka – 2 hours trecking down to the next mountain hut – Ceples (1,450m asl).
17:30 Accommodation in Ceples mountain hut. Dinner and overnight stay.


Day 3: CEPLES -  KRAPA VILLAGE

07:00  Breakfast
08:00  Start trekking from Ceples mountain hut.
10:00  Break at Milan’s shepherds’ cottage (1,900m asl) for sheep cheese and fresh bread.
11:00  Start trekking. Path goes down to height of 1,224m asl at Krapa. Lunch and drinks will be served on the meadows called Rendova Livada.
16:00  Arrival at Krapa (1,224m asl) and accommodation in mountain hut.
Optional: From Krapa 1.5 hour trekking to monastery Zrze (17:30), sightseeing of the monastery, tea break, and at 18:30 return to Krapa for dinner and overnight stay.
20:00 Krapa


Day 4: KRAPA- SELCE

08:00  Breakfast
09:00  Start trekking from Krapa - down to 864 m asl and than hike up to 1,217m asl. Again trekking down to 970m asl to village of Selce.
17:00  Arrival at Selce. Dinner and overnight stay in Selce


Day 5: SELCE- KRUSEVO

08:00  Breakfast
09:00  Start trekking.
13:00  Arrival in Krusevo (1500m asl). Accommodation in hotel
14:00  Lunch in Krusevo in a traditional restaurant
15:00  Sightseeing of Krusevo
19:30  Dinner and overnight


Day 6: KRUSEVO- VILLAGE BAZERNIK

03:30  Departure from Krusevo
06:30  Breakfast in village Kocista
07:00  Trekking with shot breaks to village of Dolenci.
14:00  Lunch
15:00  Trekking
17:00  Arrival at village Bazernik. Accommodation in the old school (adapted as mountain hut) or in guest houses
19:00  Dinner and wine with the locals. Overnight stay


Day 7: BAZERNIK VILLAGE- OHRID

04:00  Departure from Bazernik to Ilinska - Plakjenska Mountain
08:00  Breakfast at springs.
09:00  Trekking to Prontov most
14:00  Lunch break on the way to Prontov most
15:30  Transfer by van to Ohrid and Trpejca village
16:30  Arrival at the fishermen village of Trpejca. Accommodation in guesthouses. Free time for swimming until dinner
20:00  Dinner on the lakeshore and overnight stay in Trpejca.


Day 8: OHRID

07:00  Breakfast.
08:00  Free time for swimming.
12:00  Transfer by van to St. Naum, sightseeing of the monastery compound and boat trip in the beautiful lagoon of the springs.
13:30  Bus transfer to Bay of Bones.
14:00  Sightseeing.
14:45  Transfer to Ohrid
15:00  Sightseeing of Ohrid “Old town” - walking tour which starts with visit of the Church of Mother of God - Peribleptos and the Icon gallery with 30 icons created in the period between 11th and 19th century and considered as masterworks. The tour continues to the Tzar Samuil fortress, located on the top of the hill, with a spectacular view over the lake and the old city. Nearby, on Plaosnik locality is the foundation of the Early Christian basilica and the recently rebuilt Church of St. Clement - the town’s patron saint.

Bellow this, in the locality called Kaneo, perched on top of a rock rising from the lake is the Church of St. John of Devine. - a small church with three-sided apse and octagonal dome, a typical piece of traditional architecture. After the visit to the cathedral church of St. Sofia, free time for shopping.
20:30  Farewell dinner in a traditional restaurant. (Belvedere restaurant and hotel)
Overnight stay in Ohrid.


Day 9: OHRID- SKOPJE

07:00  Breakfast
Free time until departure to Skopje airport.

Image Gallery

Click image to open!

NEW

nsp green badge-new

National Parks Hiking Tour II

National Parks Hiking Tour II

Day 1: SKOPJE Arrival at Skopje airport. Upon meeting transfer to hotel in Skopje. Welcome drink. Easy walking sightseeing with...

Read more

TOP

nsp red badge-hot

National Parks Hiking Tour II

National Parks Hiking Tour II

Day 1: SKOPJE Arrival at Skopje airport. Upon meeting transfer to hotel in Skopje. Welcome...

Read more

Check Availability

...